# SDR FDEA201312132976

- Difficulty date: December 13, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 143N61219
- Condition: Chafed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL HANDLE PAN FOUND CHAFED.  REPAIRED IAW D EA F-5210-T0305204.  REPAIR CLASSIFIED AS MINOR.
